# SDR ASOA201610173073

- Difficulty date: October 17, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 20,858 hours, 14,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318259
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL TOP ANGLE HAS CORROSION.  MAINTENANCE REMOVED AND REPLACED THE DOOR SILL ANGLE IAW SRM 51-42-06-001-001-A01 AND 51-40-11-001-001-A01 DRAWING  SH670-31810REV Y.
